# SDR HNAA0407101

- Difficulty date: July 11, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N840EX
- Make and model: Dhav DHC8102
- Aircraft serial: 327
- Aircraft time: 28,682 hours, 31,319 cycles
- Engine: Pwa PW120
- System (JASC): 4960 · APU Controls
- Part: Control Panel
- Part number: 63D49845521
- Condition: Sticking
- Location: Generator
- Part time: 28,682 hours, 31,319 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT NR 3993 REPORTED AN ELECTRICAL ODOR DURING SHUTDOWN OF THE APU WITH THE ASSOCIATED CIRCUIT BREAKER N-8 POPPING. MAINTENANCE REMOVED AND REPLACED THE APU CONTROL PANEL DUE TO THE GENERATOR SWITCH STICKING IN THE ON POSITION. ALL OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
